DOI 10.1016/j.jiac.2025.102763
Severe drug eruption induced by teicoplanin, complicated by hemophagocytic syndrome: A case report and brief literature review.
Аннотация
A 67-year-old male was treated with ampicillin for infective endocarditis and lumbar pyogenic spondylitis caused by Enterococcus fecalis. The patient was switched to the antibacterial drug teicoplanin because of ampicillin-induced tubulointerstitial nephritis, and fever and skin rash were observed on the eighth day after the drug change. The fever and skin rash gradually resolved; however, hepatotoxicity and thrombocytopenia were observed subsequently. Owing to elevated ferritin and sIL-2R levels, a bone marrow puncture was performed, revealing hemophagocytosis, leading to a diagnosis of hemophagocytic syndrome. Although teicoplanin-induced hemophagocytic syndrome has not been previously reported and is considered rare, clinicians should be aware of its adverse effects, particularly when a severe drug eruption is accompanied by thrombocytopenia.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.